RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 6, Pages 12–22 (Mi ivm895)  

This article is cited in 2 scientific papers (total in 2 papers)

On necessary conditions for the negativity of the Green function for a two-point problem

E. I. Bravyi

Perm State Technical University

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:6, 10–20

Bibliographic databases:
UDC: 517.929
Received: 11.05.2000

Citation: E. I. Bravyi, “On necessary conditions for the negativity of the Green function for a two-point problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 6, 12–22; Russian Math. (Iz. VUZ), 45:6 (2001), 10–20

Citation in format AMSBIB
\Bibitem{Bra01}
\by E.~I.~Bravyi
\paper On necessary conditions for the negativity of the Green function for a~two-point problem
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 6
\pages 12--22
\mathnet{http://mi.mathnet.ru/ivm895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1858505}
\zmath{https://zbmath.org/?q=an:1008.34019}
\elib{http://elibrary.ru/item.asp?id=9082794}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 6
\pages 10--20


Linking options:
  • http://mi.mathnet.ru/eng/ivm895
  • http://mi.mathnet.ru/eng/ivm/y2001/i6/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Bravyi, “On the solvability of a two-point boundary value problem for a linear singular functional differential equation”, Russian Math. (Iz. VUZ), 48:6 (2004), 12–18  mathnet  mathscinet  zmath
    2. I. M. Plaksina, “On positiveness of the Cauchy function of a singular linear functional differential equation”, Russian Math. (Iz. VUZ), 57:10 (2013), 13–18  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:163
    Full text:57
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020